# SDR DALA2015071304396

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 42,925 hours, 21,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT 32 DEF EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND CONNECTOR LOOSE.  SECURED THE CONNECTOR.  EMERGENCY LIGHT OPS CHECKED NORMAL IAW AMM 33-51.
